RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 48, Issue 5  


Integrable Euler equations on Lie algebras arising in problems of mathematical physics
O. I. Bogoyavlenskii
883
Degrees of growth of finitely generated groups, and the theory of invariant means
R. I. Grigorchuk
939
Moduli of stable vector bundles of rank 2 on $P_3$ with fixed spectrum
V. K. Vedernikov
986
Singular perturbation theory for systems of differential equations in the case of multiple spectrum of the limit operator. I, II
A. G. Eliseev
999
Varieties and $Z_2$-graded algebras
A. R. Kemer
1042
Program schemes with stack and markers and their decidable properties
A. V. Feklichev
1060
Linear differential operators with real spectrum, and optimal quadrature formulas
M. A. Chahkiev
1078
Foliations connected with the Monge–Ampère equation in Hartogs domains
N. G. Kruzhilin
1109
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019